# SDR SWIA201540619

- Difficulty date: January 3, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E INNER SHROUD DEBONDED, DISFIGURED, WARPED AND WAVY, AND A BROKEN RIVET AT OTBD AREA, LOWER FLANGE, REPAIRED L/E PANEL 530KL, REF REO.
